Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 9, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Mar 28, 2009, 10:04 AM CDT for Cedar County, Missouri. It took effect at Mar 29, 2009, 7:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 28, 2009, 10:04 AM CDT (15:04 UTC)
- In effect from
- Mar 29, 2009, 7:00 AM CDT
- Expired
- Mar 28, 2009, 8:46 PM CDT
- In force
- Issued by
- NWS Springfield, MO
- Flood severity
- Minor
County Cedar County, MO
The radar
The Springfield radar (KSGF), 68 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sac River near Caplinger Mills (CMZM7). The gauge peaked at 11.84 ft at Mar 29, 2009, 11:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 19 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06919900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KSGF 281504 FLWSGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 1004 AM CDT SAT MAR 28 2009 ...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... LITTLE OSAGE RIVER NEAR HORTON AFFECTING VERNON COUNTY MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY .HEAVY RAINFALL THIS MORNING HAS CAUSED RIVER LEVELS TO RISE. AN ADDITIONAL ONE TO ONE HALF INCH OF RAINFALL IS EXPECTED ACROSS THE OSAGE...MARMATON...AND SAC RIVER BASINS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO MONITOR RIVER CONDITIONS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC217-290304- /O.NEW.KSGF.FL.W.0007.090328T2347Z-090401T2242Z/ /HTNM7.1.ER.090328T2347Z.090329T1200Z.090331T2242Z.NO/ 1004 AM CDT SAT MAR 28 2009 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLOOD WARNING FOR THE LITTLE OSAGE RIVER NEAR HORTON. * FROM THIS EVENING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:45 AM SATURDAY THE STAGE WAS 30.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 41.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 43.3 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON. $$ MOC217-290303- /O.NEW.KSGF.FL.W.0008.090329T0542Z-090401T2141Z/ /NVDM7.1.ER.090329T0542Z.090329T1800Z.090331T2141Z.NO/ 1004 AM CDT SAT MAR 28 2009 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLOOD WARNING FOR THE MARMATON RIVER NEAR NEVADA. * FROM LATE TONIGHT TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:45 AM SATURDAY THE STAGE WAS 9.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT AND CONTINUE TO RISE TO NEAR 23.0 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON. * IMPACT...AT 24.0 FEET...FLOOD WATERS CAUSE THE COUNTY ROAD, WEST OF THE GAGE SITE, TO BECOME IMPASSABLE. $$ MOC039-290303- /O.NEW.KSGF.FL.W.0009.090329T1200Z-090331T0655Z/ /CMZM7.1.ER.090329T1200Z.090330T0000Z.090330T0655Z.NO/ 1004 AM CDT SAT MAR 28 2009 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLOOD WARNING FOR THE SAC RIVER NEAR CAPLINGER MILLS. * FROM SUNDAY MORNING TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 9:45 AM SATURDAY THE STAGE WAS 7.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 17.2 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING. * IMPACT...AT 16.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE, AND THE CAMPGROUND AT CAPLINGER MILLS BEGINS TO FLOOD. $$
3 follow-up statements
000 WGUS83 KSGF 282022 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 321 PM CDT SAT MAR 28 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KANSAS AND MISSOURI... LITTLE OSAGE RIVER NEAR HORTON AFFECTING VERNON COUNTY MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY LITTLE OSAGE RIVER AT FULTON AFFECTING BOURBON COUNTY SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY .HEAVY RAINFALL OVER THE OSAGE...MARMATON...AND SAC RIVER BASINS SINCE FRIDAY HAS CAUSED RIVER LEVELS TO RISE. ADDITIONAL RAINFALL IS FORECAST THROUGH SATURDAY NIGHT AND STORM RUNOFF WILL CAUSE THESE RIVERS TO RISE ABOVE FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) && KSC011-291121- /O.CON.KSGF.FL.W.0010.090329T0112Z-090330T1200Z/ /FTNK1.1.ER.090329T0112Z.090329T0600Z.090329T1200Z.NO/ 321 PM CDT SAT MAR 28 2009 THE FLOOD WARNING CONTINUES FOR THE LITTLE OSAGE RIVER AT FULTON. * FROM THIS EVENING TO MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 2:15 PM SATURDAY THE STAGE WAS 14.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 24.0 FEET BY AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW MORNING. * IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS AT THE GAGE SITE. FARMLAND AT THE GAGE SITE BECOMES COVERED BY FLOOD WATERS, AND HIGHWAY 31, EAST OF TOWN BECOMES FLOODED. HIGHWAY 31, FOUR MILES WEST OF FULTON HAS FLOOD WATERS REACH FOUR TO SIX FEET IN DEPTH. $$ MOC217-291120- /O.EXT.KSGF.FL.W.0007.090328T2345Z-090401T2242Z/ /HTNM7.1.ER.090328T2345Z.090329T1200Z.090331T2242Z.NO/ 321 PM CDT SAT MAR 28 2009 THE FLOOD WARNING CONTINUES FOR THE LITTLE OSAGE RIVER NEAR HORTON. * FROM THIS EVENING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 2:45 PM SATURDAY THE STAGE WAS 37.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 41.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 43.3 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON. $$ MOC217-291120- /O.EXT.KSGF.FL.W.0008.090329T0420Z-090402T1103Z/ /NVDM7.1.ER.090329T0420Z.090331T0600Z.090401T1103Z.NO/ 321 PM CDT SAT MAR 28 2009 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE MARMATON RIVER NEAR NEVADA. * FROM THIS EVENING TO THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 2:45 PM SATURDAY THE STAGE WAS 14.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 22.4 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * IMPACT...AT 24.0 FEET...FLOOD WATERS CAUSE THE COUNTY ROAD, WEST OF THE GAGE SITE, TO BECOME IMPASSABLE. $$ MOC039-291120- /O.CON.KSGF.FL.W.0009.090329T1200Z-090331T0655Z/ /CMZM7.1.ER.090329T1200Z.090330T0000Z.090330T0655Z.NO/ 321 PM CDT SAT MAR 28 2009 THE FLOOD WARNING CONTINUES FOR THE SAC RIVER NEAR CAPLINGER MILLS. * FROM SUNDAY MORNING TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 2:45 PM SATURDAY THE STAGE WAS 8.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 17.2 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING. * IMPACT...AT 16.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE, AND THE CAMPGROUND AT CAPLINGER MILLS BEGINS TO FLOOD. $$
000 WGUS83 KSGF 290111 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 811 PM CDT SAT MAR 28 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KANSAS... MISSOURI... LITTLE OSAGE RIVER AT FULTON AFFECTING BOURBON COUNTY MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... LITTLE OSAGE RIVER NEAR HORTON AFFECTING VERNON COUNTY SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY .HEAVY RAINFALL TIME FRAME LOCATION HAS CAUSED RIVER LEVELS TO RISE. ANY OTHER PERTINENT INFORMATION THAT WOULD AFFECT THE PUBLIC PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) && KSC011-291611- /O.EXT.KSGF.FL.W.0010.090329T0107Z-090330T1200Z/ /FTNK1.1.ER.090328T2323Z.090329T0600Z.090329T1200Z.NO/ 811 PM CDT SAT MAR 28 2009 THE FLOOD WARNING CONTINUES FOR THE LITTLE OSAGE RIVER AT FULTON. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM SATURDAY THE STAGE WAS 22.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.0 FEET AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING. * IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS AT THE GAGE SITE. FARMLAND AT THE GAGE SITE BECOMES COVERED BY FLOOD WATERS, AND HIGHWAY 31, EAST OF TOWN BECOMES FLOODED. HIGHWAY 31, FOUR MILES WEST OF FULTON HAS FLOOD WATERS FOUR TO SIX FEET IN DEPTH. $$ MOC217-291611- /O.CON.KSGF.FL.W.0007.000000T0000Z-090401T2242Z/ /HTNM7.1.ER.090328T2244Z.090329T1200Z.090331T2242Z.NO/ 811 PM CDT SAT MAR 28 2009 THE FLOOD WARNING CONTINUES FOR THE LITTLE OSAGE RIVER NEAR HORTON. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 PM SATURDAY THE STAGE WAS 41.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 41.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 43.3 FEET SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY AFTERNOON. $$ MOC217-291610- /O.EXT.KSGF.FL.W.0008.090329T0305Z-090402T1103Z/ /NVDM7.1.ER.090329T0305Z.090331T0600Z.090401T1103Z.NO/ 811 PM CDT SAT MAR 28 2009 THE FLOOD WARNING CONTINUES FOR THE MARMATON RIVER NEAR NEVADA. * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 6:45 PM SATURDAY THE STAGE WAS 19.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 22.4 FEET SUNDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * IMPACT...AT 24.0 FEET...FLOOD WATERS CAUSE THE COUNTY ROAD, WEST OF THE GAGE SITE, TO BECOME IMPASSABLE. $$ MOC039-291610- /O.CON.KSGF.FL.W.0009.090329T1200Z-090331T0655Z/ /CMZM7.1.ER.090329T1200Z.090330T0000Z.090330T0655Z.NO/ 811 PM CDT SAT MAR 28 2009 THE FLOOD WARNING CONTINUES FOR THE SAC RIVER NEAR CAPLINGER MILLS. * FROM SUNDAY MORNING TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 PM SATURDAY THE STAGE WAS 9.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 17.2 FEET SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING. * IMPACT...AT 16.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE, AND THE CAMPGROUND AT CAPLINGER MILLS BEGINS TO FLOOD. $$
000 WGUS83 KSGF 290146 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 846 PM CDT SAT MAR 28 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI... SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY .ALTHOUGH HEAVY RAINFALL HAS CAUSED RIVER LEVELS TO RISE IN THE SAC RIVER BASIN...THE RIVER IS NO LONGER EXPECTED TO REACH FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC039-290216- /O.CAN.KSGF.FL.W.0009.000000T0000Z-090331T0655Z/ /CMZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 846 PM CDT SAT MAR 28 2009 THE FLOOD WARNING IS CANCELLED FOR THE SAC RIVER NEAR CAPLINGER MILLS. * AT 7:45 PM SATURDAY THE STAGE WAS 9.8 FEET. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 10.7 FEET TOMORROW EARLY AFTERNOON. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Mar 28, 7:04 AM CDT, 3 hours earlier.
Area forecast discussion, Mar 28, 7:04 AM CDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
704 AM CDT SAT MAR 28 2009
...UPDATE TO AVIATION...
.DISCUSSION...
A BLIZZARD WAS ONGOING OVER SOUTH CENTRAL KANSAS IN RESPONSE TO A
VIGOROUS UPPER LEVEL LOW THAT WAS TRACKING ALONG THE RED RIVER
VALLEY. A STRONG WARM MOIST TONGUE WAS NOSING INTO SOUTHWEST
MISSOURI AND SOUTHEAST KANSAS. THIS LOW LEVEL WARM AIR ADVECTION
HAD CAUSE THE PRECIP TYPES TO REMAIN SLEET AND FREEZING RAIN NEAR
THE WICHITA AREA THROUGH MOST OF THE NIGHT. I THINK THIS WARM AIR
WITHIN THE LOWER TROP WILL DELAY THE ONSET OF SNOW OVER SOUTHEAST
KANSAS AND WESTERN MISSOURI UNTIL THIS AFTERNOON.
DUE TO THE DELAY...SNOW ACCUMULATIONS WILL LIKELY BE LIMITED. THE
WRF WAS THE MODEL OF CHOICE...WHICH SUGGESTED THAT PRECIPITATION ON
THE NORTH AND WEST FLANK OF THE UPPER CYCLONE WILL BECOME POSITIONED
OVER SOUTHEAST KANSAS AND SW/WC MISSOURI THROUGH TODAY. THEREFORE
THE HEAVIEST SNOW ACCUMULATIONS WILL STILL OCCUR WEST OF A LINE FROM
JOPLIN TO WARSAW. STILL THINK THAT ACCUMULATIONS COULD RANGE FROM
TWO TO FIVE INCHES IN THIS AREA OF THE OSAGE PLAINS. MEANWHILE
LESSER AMOUNTS WILL OCCUR TO THE EAST...WHERE A TRACE TO AN INCH CAN
BE EXPECTED FOR SPRINGFIELD...LEBANON...AND ROLLA AREAS. SNOW WILL
TAPER OFF FROM WEST TO EAST OVERNIGHT TONIGHT.
A BRIEF PERIOD OF UPPER LEVEL RIDGING WILL FOLLOW IN THE WAKE OF THE
ONGOING STORM SYSTEM. SUNDAY THROUGH MONDAYS WEATHER WILL BE DRY
WHILE TEMPERATURES WARM BACK UP INTO THE 50S (SUNDAY) AND 60S
(MONDAY). ANOTHER INTENSE UPPER LEVEL LOW WILL APPROACH FROM THE
NORTHWEST BY MONDAY NIGHT. THE GFS HAS TRENDED POPS UP...AND ILL
FOLLOW THIS TREND...DESPITE THE FACT THAT MOISTURE LEVELS WILL BE
LACKING DUE TO THE QUICK APPROACH OF THIS LOW...LEADING TO LITTLE
MOISTURE RECOVERY. HOWEVER...AREAL COVERAGE OF LOW AMOUNTS OF
MEASURABLE RAIN IS LIKELY GIVEN THE INTENSE FORCING ASSOCIATED
WITH A SYSTEM LIKE THIS.
THERE WILL ALSO BE SOME LOW AMOUNTS OF INSTABILITY AVAILABLE FOR
CONVECTIVE PRECIPITATION. CERTAINLY NO SEVERE STORMS ARE EXPECTED.
A COLD FRONT WILL ACCOMPANY THIS UPPER LOW. TEMPERATURES WILL
RESPOND BY FALLING BACK INTO THE 30S MONDAY NIGHT...WHILE STRUGGLING
TO WARM OUT OF THE LOWER 50S TUESDAY AFTERNOON.
ANOTHER BRIEF WARM UP WILL OCCUR ON WEDNESDAY...FOLLOWING BY YET
ANOTHER UPPER LEVEL LOW ON THURSDAY. DUE TO THE QUICK APPROACH OF
THIS LOW...MOISTURE LEVELS WILL NOT HAVE RECOVERED FROM MONDAY
NIGHTS SYSTEM. HOWEVER...SCATTERED RAIN SHOWERS WILL BE POSSIBLE
WITH LOW RAINFALL AMOUNTS. THE ACTIVE PATTERN WILL CONTINUE WITH FAST
ZONAL FLOW SETTING UP TOWARD NEXT WEEKEND. ANOTHER SYSTEM WILL DIG
ACROSS THE INTERMOUNTAIN WEST...AND APPROACH THE OZARKS SOMETIME
WITHIN THE SATURDAY - MONDAY TIME FRAME.
CRAMER
&&
.AVIATION...
FOR THE 1200 UTC KSGF/KJLN TAFS...BANDS OF SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED NORTH OF AN INTENSE UPPER LOW OVER
THE RED RIVER VLY IN SOUTHEAST OK THIS MORNING. CEILINGS RUNNING
IN THE LOWER END OF THE MVFR OR HIGH END IFR CATEGORY OVER THE
AREA. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE. EXPECT
CEILINGS TO BECOME PREDOMINATELY IFR LATER THIS MORNING AND THIS
AFTERNOON AS WINDS TURN MORE NORTHERLY AND ALLOW THE LOWER LAYER
OF THE ATMOSPHERE TO COOL. BUFR SOUNDINGS INDICATE THAT
PRECIPITATION SHOULD TRANSITION TO SNOW IN THE KJLN AREA BY 18Z
AND IN THE KSGF SHORTLY THEREAFTER. HAVE IFR VISIBILITY IN SNOW
IN BOTH TAFS INTO THE EARLY EVENING BEFORE THE UPPER LOW SHIFTS
NORTHEAST OF THE REGION. CLEARING/VFR CONDITIONS ARE INDICATED BY
GUIDANCE AND PROGGED SOUNDINGS TOWARD THE END OF THE TAF PERIOD.
DSA
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...WINTER WEATHER ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MOZ088-
089-093-094-101-102.
WINTER WEATHER ADVISORY FROM 10 AM THIS MORNING TO 1 AM CDT
SUNDAY FOR MOZ069-079>081-090-091.
WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 1 AM CDT
SUNDAY FOR MOZ057-058-070-071.
WINTER STORM WARNING UNTIL 1 AM CDT SUNDAY FOR MOZ055-056-068.
WINTER STORM WARNING UNTIL 7 PM CDT THIS EVENING FOR MOZ066-067-
077-078.
KS...WINTER STORM WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ073-097-
101.
&&Hazardous weather outlook, Mar 28, 6:13 AM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 613 AM CDT SAT MAR 28 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-291115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 613 AM CDT SAT MAR 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL OCCUR TODAY. STRONGER STORMS WILL BE CAPABLE OF SMALL HAIL UP TO THE SIZE OF DIMES. RAIN WILL CHANGE OVER TO SNOW THIS AFTERNOON FROM WEST TO EAST. SNOW ACCUMULATIONS WILL BE HEAVIEST OVER THE OSAGE PLAINS OF EXTREME SOUTHEAST KANSAS AND FAR WESTERN MISSOURI. ACCUMULATIONS IN THIS REGION COULD RANGE FROM TWO TO FIVE INCHES. LOCATIONS EAST OF A LINE FROM NEOSHO UP TO WARSAW WILL RECEIVE LESSER AMOUNTS RANGING FROM A TRACE TO TWO INCHES. STORM TOTAL LIQUID PRECIPITATION COULD ADD UP TO TWO INCHES OVER EXTREME SOUTHEAST KANSAS AND WEST CENTRAL MISSOURI. FLOODING WILL BE POSSIBLE IN THIS REGION...ESPECIALLY ALONG THE MARMATON... LITTLE OSAGE...AND OSAGE RIVERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A FEW THUNDERSTORMS WILL BE POSSIBLE MONDAY NIGHT. NO SEVERE STORMS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CRAMER/DSA
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 9:52 AM CDT | Flash Flood Warning | SGF | St. Clair, Vernon | 6 hr |
| Mar 28, 10:04 AM CDT | River Flood Warning | SGF | Vernon | 5 days |
| Mar 28, 10:04 AM CDT | River Flood Warning | SGF | Vernon | 5 days |
| Mar 28, 2:44 PM CDT | Freeze Warning | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 16 more | 18 hr |
| Mar 28, 3:35 PM CDT | Areal Flood Warning | SGF | St. Clair, Vernon | 17 hr |
Nearby
River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.